I got the essure last month, my cycles now last more then 2 weeks at a time and i have more than 1 a month!! is this normal?


Hi Tankswifey, Yes, it is

Hi Tankswifey,

Yes, it is normal to have heavier and longer periods as well as more than one period a month for up to the first three months. The bleeding can be due to the moving of the uterus when the coils were inserted. Some women experience abdominal pain and cramps, back pain and spotting between periods.

If it is really bothersome or your body is telling you something is not right then you should consult your doctor just to be sure everything is progressing as it should be. It take approximately three months for the scar tissue to grow over the tubes and be 100% effective.

Best of Luck,
TammyM

Thanks TammyM, I really didnt

Thanks TammyM, I really didnt know what was going on with my body.

You're welcome!

You're welcome!

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.